U.S. doctors online nowAsk doctors free
A member asked about a 72-year-old male:

Numbness in right leg after bladder cancer radiation. went from toes to lower leg, now thigh. hard to play tennis! massage works, need help! thank?

2 doctor answers3 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
See details: See a neurologist. The radiation therapy could have cause an injury to one of the major nerves supplying your leg.
Dr. Jeffrey Kass
Podiatry 28 years experience
I would also recommend you stop the tennis in the interim. If you should fall you can seriously injure yourself. If its a sensory neuropathy from the radiation I find Metanx is very helpful.
May 20, 2014
Dr. Reza Shirazi
Radiation Oncology 20 years experience
Possible inflamation: fortunately nerves are quite resilient to radiation. Inflammation is quite possible postradiation treatments and it responds to anti-inflammatories well. Discuss this with your radiation Dr. You may be treated with a short course of anti-inflammatories to see if there is any benefit. If no resolution of the symptoms, progression, further imaging and referrals maybe be necessary.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.